Approximate solution of equations of second kind
Matematičeskie zametki, Tome 32 (1982) no. 4, pp. 511-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_32_4_a8,
author = {A. V. Dzhishkariani},
title = {Approximate solution of equations of second kind},
journal = {Matemati\v{c}eskie zametki},
pages = {511--516},
year = {1982},
volume = {32},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_32_4_a8/}
}
A. V. Dzhishkariani. Approximate solution of equations of second kind. Matematičeskie zametki, Tome 32 (1982) no. 4, pp. 511-516. http://geodesic.mathdoc.fr/item/MZM_1982_32_4_a8/